# SDR ASAA2022100340278

- Difficulty date: October 3, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 69,503 hours, 35,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H SIDE TRANSITION HAS CORROSION FROM STA 727A-767. GROUNDED - YES. REMOVED ADN REPLACED AFT PIT R/H TRANSITION FROM STA 727A - 737 IAW B737-700 SRM 51-40-05-0G-0W=1" O=.040" R=.032" L=2" D=.008".
